# SDR YENA2021072200469

- Difficulty date: July 13, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 007
- Aircraft time: 40,405 hours, 26,248 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Lt Overwing Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1484, RDU-BOS. LEFT OVERWING EXIT SEAL IS WHISTLING IN FLIGHT; R & R LEFT OVERWING EXIT HATCH IAW AMM 52-21-00
